TESTOSTERONE

FTM transmen issues.
Paul118
Posts: 1
Joined: Tue Oct 25, 2011 11:08 am
Location: Scotland

Re: TESTOSTERONE

Postby Paul118 » Tue Oct 25, 2011 11:21 am

Any more news about Sustanon? My latest supply just ran out and my chemist and GP gave me Nebido instead. This means I am having to make appointments to let the nurse inject me, because I hear it's difficult to self inject.

Just making this initial appointment itself takes weeks with my GP surgery (and I was due another shot of T about two weeks ago already!) This is the reason self injecting was great. I'll be disappointed that I will have to go back to having to make and remember appointments again, albeit every 10 weeks instead of two. More time for me to forget I am guessing!! It actually took ages for them to "allow" me to inject myself anyway.

So if I knew or could ask them to wait for more Sustanon, that might help. But also Nebido might be ok for me? Is it really terrible to self inject?

Thanks, Paul in Glasgow
(Been on T for about 5/6 years)

Disable adblock

This site is supported by ads and donations.
If you see this text you are blocking our ads.
Please consider a Donation to support the site.

Pueraria Mirifica Breast Enhancement Wigstore Uk In Derm Transgender Hair Removal Hormone Database

User avatar
snowdoggy
Premium Member
Premium Member
Posts: 948
Joined: Sun Apr 18, 2010 7:57 pm
Location: South Yorkshire

Re: TESTOSTERONE

Postby snowdoggy » Tue Oct 25, 2011 1:13 pm

Paul118 wrote:So if I knew or could ask them to wait for more Sustanon, that might help. But also Nebido might be ok for me? Is it really terrible to self inject?

Thanks, Paul in Glasgow
(Been on T for about 5/6 years)

My girlfriend always did my shots when I was on Sustanon and still does them since I switched to Nebido.

She told me there is no difference between the two other than needing bigger syringes (not needles) for Nebido and it takes longer to get it all in because Sustanon comes in 250mg ampules and Nebido comes in 1000mg ampules.

So if you were already self injecting I can't see any reason why you still can't with Nebido.

TC
John
Knowledge is knowing a tomato is a fruit; Wisdom is not putting it in a fruit salad.

JackKnight
Posts: 1
Joined: Mon Nov 07, 2011 1:31 am

Re: TESTOSTERONE

Postby JackKnight » Mon Nov 07, 2011 1:39 am

Heya, I'm new to this site and I'm just gonna jump right in and ask for help.

Ok here's the situation, I was on Sustanon for just over a year, everything going great, then the manufacturer stopped making the damn stuff so I asked around and heard about Nebido 1000mg, got them prescribed and had my first injection at the end of October. Two days ago I start getting some serious stomach pains, I didn't know whether it was really bad indigestion, gas, appendicitis or what, then I started bleeding and it occurs to me, s**t, this is an awful lot like a period. So, wtf basically, I've not had a period in a long time, why should I after all, I mean, I'm on hormones right?

So, how worried should I be about this? Is this normal? Will it go away? I don't want this every month, I don't want this ever, ever, ever again. Besides which, I've never been in so much pain, back when I used to get them it hurt a bit for maybe half a day but then it was all right, this is three days now and I'm in agony.

Help?!

User avatar
snowdoggy
Premium Member
Premium Member
Posts: 948
Joined: Sun Apr 18, 2010 7:57 pm
Location: South Yorkshire

Re: TESTOSTERONE

Postby snowdoggy » Wed Nov 09, 2011 2:56 pm

Hello JackKnight and welcome to Tzone :wave:

Going off what you have said I think it is most likely that it is the switch over to Nebido that has caused this.

JackKnight wrote:So, wtf basically, I've not had a period in a long time, why should I after all, I mean, I'm on hormones right?

Unless you have had a hysto there is always a risk that you may still have periods unfortunately, especially if your hormone levels are not right. This can occur when switching from one type/brand of T to another.

The best thing to do is to speak to whoever is prescribing your hormones, tell them what has happened, and get them to organise blood tests to measure your testosterone and oestrogen levels.

Leeds GIC insisted I had blood tests every 3 months after first starting on T for the first year. I then changed the type of T I was having from Sustanon to Nebido so I still had to have blood tests every 3-6 months until they were certain that my levels were settled and constant.

You are not alone in experiencing this. There is another thread here where another guy is having similar problems:-
viewtopic.php?f=20&t=2513

I hope you get it sorted as I can imagine how horrible this has been for you.

Take care
John
Knowledge is knowing a tomato is a fruit; Wisdom is not putting it in a fruit salad.


RedGeorge
Posts: 13
Joined: Tue Aug 24, 2010 1:53 am
Location: London
Contact:

Re: TESTOSTERONE

Postby RedGeorge » Sat Nov 12, 2011 12:09 am

Just in case anyone was thinking of trying again for Sustanon, 4 different pharmacists told me today it will now not be available until the new year. :thumbdown:

I'm being switched to testosterone enantate, anyone had any experiences with it?

hope everyone's getting replacements and what not okay.



Return to “General”

Who is online

Users browsing this forum: No registered users and 3 guests

;